# SDR GAIA0030

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 2914521
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND NR 1 LEFT FLAP WEDGE LOWER T-ANGLE DAMAGED.  THE ANGLE WAS REPLACED IAW THE DC-9 SRM. THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
